# SDR AWXA200600074

- Difficulty date: December 16, 2005
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 49,105 hours, 33,508 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577472
- Condition: Cracked
- Location: Bs 727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C15 CHECK DISCOVERED FUSELAGE SKIN CRACKED AT BS 727E+3 AND STR 24L.  MAINTENANCE CUTOUT DAMAGED SKIN IAW BOEING 737-300 SRM 53-00-01-2R31.  FABRICATED DOUBLER, TRIPLER AND FILLERS IAW BOEING 737-300 SRM 53-00-01-2R31.  INSTALLED FABRICATED REPAIR PARTS AT BS 727E+3 AND STR24L IAW BOEING 737-300 SRM 53-00-01-2R31.
